User Reviews for Lamisil
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Lamisil.
Reviews for Lamisil to treat Onychomycosis, Fingernail
"I've been suffering from onychomycosis on my fingernails for good 4 years. Sadly, in first 3 years, we tried alternative medications, creams etc. which didn't help. Finally, I went to another doctor and she prescribed me Lamisil after running blood tests. My nails have massively improved since early this year. My fingernail which was 90% covered in dead tissue is now only at about 20%, and it actually makes me feel better about myself because it's got so better I don't have to hide my fingers anymore. Before using Lamisil, I've been using Loceryl for about a few months and even now, whilst using Lamisil, I use Loceryl from time to time. Side effect: loss of appetite in last few weeks. Food isn't as appealing to me anymore."
Uros Lazarevic November 16, 2013
|18 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am a healthy 25 year old male, I cannot remember my toenails NOT having fungus. I lived through the embarassment seemingly my whole life, but once my thumbnail became infected to the point where it was practically gone, I had to do anything to treat it. Doctor suggested I take Lamisil, I think he said it has like a 50% chance of working. I was very nervous after reading reviews, but it also helps that I never drink alcohol. Took it Dec.'11 until March '12, had one liver panel done (normal result). I believe by April my thumbnail was 100% healthy and now (9/12) my toenails are 99% healthy, thank you. Only side effect I noticed wasn't bad, just my farts/stool smelled metallic. I say give it a shot, you can always stop taking it."
jereshmy (taken for 1 to 6 months) September 7, 2012
|46 users found this comment helpful. Did you? Yes No||Report as inappropriate|